# SDR AT0100089

- Difficulty date: February 9, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G4 GALLEY FLOOR PAN CORRODED BEYOND LIMITS.  FORMED AND INSTALLED FLOOR PAN AND HAT CHANNELS IAW DC9 SRM 51-10-03, 51-30-02, 53-01 FIG 1, AND 53-20 FIG 5C.
